# SDR CALA2020042400863

- Difficulty date: April 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 62,907 hours, 22,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT EXTERNAL POWER RECEPTACLE FWD FLANGE APROX 3/4DOWN FROM TOP TO BOTTOM REPAIR EXTERNAL POWER RECEPTACLE IN REF SRM 53-10-15 REPAIR 5. DIP ITEM PER SAME SRM REFERENCE STEP 5 A(1)(2)(3) . AT A THRES HOLD OF 50.000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND AT THE SPECIFIED REPEAT INTERVALS , REFER TO FIG 203 REPAIR 5. A(1) DO AN EXTERNAL LFEC INSPECTION AT 6.000 FLIGHT CYCLES AT THE OUTER PERIMETER  ROW FASTENERS COMMOM TO THE PART 2 DOUBLER AREAS SHOWN AROUND THE FILLERS. SKIN EDGE ALONG THE DOOR CUT OUT .A(2)DO AN EXTERNAL HFEC INSPECTION AT 6.000 FLIGHT CYCLES AT THE A(3) DO AN EXTERNAL DETAIL VISUAL INSPECTION OF THE PART 2 DOUBLER FOR CRACKS , LOOSE OR MISSING FASTENERS WITH THE REQUIRE LFEC AND HFEC INSPECTIONS AND FOLLOWING THE TRESHOLD. APPROVED REPAIR EXTERNAL POWER RECEPTACLE IN REF SRM 53-10-15 REPAIR 5. DIP ITEM PER SAME SRM REFERENCE STEP 5 A(1)(2)(3) . AT A THRES HOLD OF 50.000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY. DO AN  (LFEC) INSPECTION AT 6,000 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
